What are the effects of stopping zocor?

Answers (1)

20 Sep 2011

Nothing unusual has been reported with stopping Zocor - other than the possibility of cholesterol levels rising.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I have been taking zocor for about 5 years. For about a month I have had leg, arm, toe and bottom?

of foot pain (extreme) and lumps on my knee. My doctor told me to get off the zocor and my symptoms are going away after a week. Is this a normal ...

2 answers 24 Sep 2009

I'm on Crestor 5 mg. Have taken Zocor, Tricore, and Lipitor (Lipitor 3 times)?

I have had muscle problems with all. Crestor now has me almost a cripple. Wake up at night with terrible leg pain. Muscle cramps and general ...

5 answers 20 Oct 2009

Could zocor be the cause for of floating stools, and diarrhea? Seems I am not digesting any food?

... groups normally for the past several months, even rice or bread. I had severe cramps when I tried Lipitor, so was switched to Zocor(40 mg), which ...

1 answer 6 Dec 2009

Is there a test to confirm Zocor is being properly metabolized by the liver?

The Feds recently stated that some Zocor users (livers) were not properly metabolizing it therefor benefits were nil.

1 answer 22 Mar 2010

Is this from Zocor?

I took Zocor for 3 weeks I hurt everywere my legs, back, arms, head and more. My Dr. took me off Zocor and its been 2 days, every thing still hurts I ...

1 answer 23 Jun 2011